Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 27, Issue 11, Pages 675-680
http://dx.doi.org/10.1155/S0161171201010249

An explicit solution of coupled viscous Burgers' equation by the decomposition method

Department of Mathematics, Firat University, Elazig 23119, Turkey

Received 12 March 2000; Revised 12 August 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Doğan Kaya, “An explicit solution of coupled viscous Burgers' equation by the decomposition method,” International Journal of Mathematics and Mathematical Sciences, vol. 27, no. 11, pp. 675-680, 2001. https://doi.org/10.1155/S0161171201010249.